# SDR DL76L060901

- Difficulty date: October 29, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 65,674 hours, 10,003 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 251005671
- Part serial: DL339
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MARKS AROUND OVEN AFT GALLEY TOP RIGHT F/O SIDE.  FWD TO MCO AND PLACARD PER MEL M25-20-01H DEFECT, CONFIRMED-SCORCH MARKS PRESENT AT DIVIDER WALL-SEAL.  INSPECTED SATIS, HOWEVER, SEAL MATING SURFACE MISSING IN LOWER CORNER SECTION.  NR 3 OVEN CONSIDERED AS INOP-CB PULLED AND COLLARED.  REMOVED AND REPLACED A3 OVEN OPS NORMAL.
